# SDR MALA976243

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CK, 4 DENTS NOTED IN RT FUSELAGE SKIN AFT OF ICE SHIELD FROM FS 339.0 TO FS 363.0, BETWEEN SL 1615 AND SL 1617.  DENTS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SAAB SRM 51-10-10 PAGE 15.  A PERMANENT EXT DOUBLER REPAIR WAS ACCOMP'D.  NDT EDDY CURRENT TEST REVEALED NO CRACKS TO FUSELAGE SKIN IN AREA.  FAB'D EXT REPAIR DOUBLER FROM 2024-T3 ALUMINUM, 0.050 THICK MEASURING 13.0 X 11.0.  FAB'D EXT REPAIR TRIPLER FROM 2024-T3 ALUMINUM, 0.050 THICK MEASURING 11.25 X 7.5 AND INSTALLED IAW SAAB SRM 53-70-10 AND 51-40-21.  FILLET SEALED REPAIR IAW SAAB SRM 51-20-50.  APPLIED TOP COAT OF PAINT IAW SAAB AMM 21-30-00 WITH NO DEFECTS.  ALL WORK ACCOMP'D IAW SAAB STRUCTURAL REPAIR MANUAL AND A/C MM.  REF CELSIUS AEROT
